MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493926712300
Medical Device Problem Codes Break (1069); Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that shaft break occurred requiring additional intervention occurred.The 100 % stenosed target lesion was located in the right coronary artery.A 3.00mm x 12mm nc emerge balloon catheter.However, after a series of ten inflations, sudden loss of pressure movement of the shaft was observed during balloon withdrawal while the balloon remained in place, and the shaft was fractured.The balloon was subsequently retracted into the guide, and the tip of the guidewire was monitored under fluoroscopy during removal.Upon removal of the guide, the balloon markers were noted within the radial sheath.A guidewire and a new 2.0 x 8 balloon were advanced and inflated to secure the detached balloon segment.The sheath, wire, balloon, and fractured shaft were all removed from the body.A tr (transradial band) band was applied.No patient complications, and the patient has fully recovered.
 
Additional Manufacturer Narrative
Media analysis: an image was provided which show the devices the device in two pieces.It appears that there is extensive stretching in the distal polymer extrusion, a break in the inner lumen of the device and that there is a complete circumferential tear in the balloon material.This provided image can confirm the complaint allegations.
 
Event or Problem Description

Brand Name
NC EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23984295
Report Number2124215-2026-00801
Device Sequence Number11903514
Product Code LOX
UDI-Device Identifier08714729846390
UDI-Public(01)08714729846390(17)270430(10)36408261
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K141236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493926712300
Device Catalogue NumberH7493926712300
Device Lot Number0036408261
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date02/18/2026
Date Device Manufactured04/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown